RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 2, Number 1  


Singular differential, integral and discrete equations: the semipositone case
R. P. Agarwal, D. O'Regan
1
Multiplicities in the branching rules and the complexity of homogeneous spaces
D. N. Akhiezer, D. I. Panyushev
17
Semiinfinite cohomology of Tate Lie algebras
S. M. Arkhipov
35
Notes on the quantum tetrahedron
R. Coquereaux
41
MacWilliams duality and the Rosenbloom–Tsfasman metric
S. T. Dougherty, M. M. Skriganov
81
Toric geometry and Grothendieck residues
O. A. Gelfond, A. G. Khovanskii
99
The dual horospherical Radon transform for polynomials
J. Hilgert, A. Pasquale, È. B. Vinberg
113
Orbits of braid groups on cacti
G. A. Jones, A. K. Zvonkin
127
The Bott formula for toric varieties
E. N. Materov
161
Ellipsoids, complete integrability and hyperbolic geometry
S. L. Tabachnikov
183
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019